My sister had prescribed sizodon 3 by the pschiatrict and she use to feel drowsy and fantigue whole day ,but the doctor says its not side effect of tablet meanwhile she is taking pacitane 2mg plz advice wether to continue medication or not
Doctor's Response (Posted on : 07 Jan 2009 )
Risperidone (Sizodon) can cause dizziness and sedation. It is given to treat depression and other psychiatric illnesses. The drowsiness may also manifest in diseases like depression. Pacitane (Trihexyphenidyl) is used to treat parkinsons disease.
Hypertension or high blood pressure is a chronic medical condition if the normal level of the blood pressure is elevated. It is one of the risk factors of stroke, heart attacks, heart failure and i...More
Blood clot inside the blood vessels or within the heart in known as Thrombus and occurs due to the coagulation of blood in the specific area. it can transfer from the blood vessels and heart to oth...More
Cystic fibrosis is a common genetic disorder that affects the entire body, causing progressive disability and eventually death. Although the cure for the disease is still under research, if diagnos...More